# SDR SWAA2015070241278

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,028 hours, 57,961 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 2880A
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  FLIGHT ATTENDANTS REPORTED ELEC FUMES IN THE AFT GALLEY.  R & R AFT COFFEE MAKER IAW MM.
